Ulster University Logo

Mathematics of Zernike Polynomials: A Review

McAlinden, C, McCartney, M and Moore, J (2011) Mathematics of Zernike Polynomials: A Review. Clinical and Experimental Ophthalmology, 39 (8). pp. 820-827. [Journal article]

Full text not available from this repository.

DOI: 10.1111/j.1442-9071.2011.02562.x


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:20038
Deposited By: Dr Mark McCartney
Deposited On:11 Jan 2012 12:09
Last Modified:05 Oct 2015 11:29

Repository Staff Only: item control page